# SDR SWAA095663

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 72,397 hours, 65,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070004
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED HOLDER ASSY PER MM.
